Ramosetron-induced acute dystonic extrapyramidal reactions: A case report

Read full text
Authors: Eun Kyung Choi, Kim Soomin, Jang Youngjun
Cited by: 1
References: 12

Abstract

receptor antagonist, are well-documented. However, reports of similar effects following ramosetron administration are rare. This case report presents a 40-year-old female patient who exhibited involuntary shoulder movements, characterized by rhythmic, convulsion-like up and down motions, shortly after receiving a single dose of ramosetron for postoperative nausea in the post-anesthetic care unit. The symptoms promptly resolved after the administration of intravenous benzodiazepine. This case highlights the importance of recognizing and managing uncommon extrapyramidal motor disturbances associated with ramosetron use.

Fields of Study & Subjects

Nausea and vomiting management Chemotherapy-related skin toxicity Anesthesia and Sedative Agents

Publication details

Journal / source
Saudi Journal of Anaesthesia
Publisher
Ovid Technologies (Wolters Kluwer Health)
Volume
20
Issue
2
Pages
446–448
Publication date
1 April 2026
Language
EN